BibTeX record journals/jacm/GreibachF80

download as .bib file

@article{DBLP:journals/jacm/GreibachF80,
  author    = {Sheila A. Greibach and
               Emily P. Friedman},
  title     = {Superdeterministic PDAs: {A} Subcase with a Decidable Inclusion problem},
  journal   = {J. {ACM}},
  volume    = {27},
  number    = {4},
  pages     = {675--700},
  year      = {1980},
  url       = {http://doi.acm.org/10.1145/322217.322224},
  doi       = {10.1145/322217.322224},
  timestamp = {Fri, 05 Aug 2005 12:15:19 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/GreibachF80},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}